MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-21
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a configuration error after adding a new analyzer on the aliniq ams.The customer reported that there was a configuration error when the cs coagulation analyzer was added to the ams to replace the acl top coagulation analyzer.The results from the cs analyzer were sent to the lis indicating they were generated on the acl top and, therefore, a mismatch in the reference ranges occurred due to the difference in platforms.There were numerous samples affected by this since (b)(6) 2025.The customer indicated there was no delayed or missed treatment and no physicians contacted the laboratory with concerns about the results reported out.The customer noticed the issue in the lis, corrected it manually in the lis, and notified physicians of the issue.There was no reported impact to patient management due to the issue.
 
Additional Manufacturer Narrative
The complaint investigation for mismatch in reference ranges due to a configuration error when the cs coagulation analyzer was added to the aliniq ams software included a review of data and information provided by the customer, search for similar complaints, ticket trending review, and labeling review.A review of labeling and historical data was done, and both were adequate, with no increase in complaint activity.The investigation revealed that on labonlinelink, the qpl rule for sending results to the lis was incorrectly configured on the acl analyzer, resulting in the wrong mapping of the analyzer id.This led to a mismatch in the reference range.Review of the qpl history indicated that these changes were likely made on march 21st, when new instruments were configured to replace the old ones by an abbott service representative.The incorrect configuration with the old instruments was removed from the middleware, which resolved the issue.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency of aliniq ams software, version 2.08, was identified.
 
Event or Problem Description

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21844378
Report Number3004032053-2025-00012
Device Sequence Number15416760
Product Code JQP
UDI-Device Identifier00380740158255
UDI-Public(01)00380740158255(10)2.08
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-21
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown